Volume 14, Issue 2, April 2007, Pages 157 - 163
Approximate Lie symmetries of the Navier-Stokes equations
V N GREBENEV, M OBERLACK
V N GREBENEV
Available Online 1 April 2007.
- https://doi.org/10.2991/jnmp.2007.14.2.1How to use a DOI?
- In the framework of the theory of approximate transformation groups proposed by Baikov, Gaziziv and Ibragimov , the first-order approximate symmetry operator is calculated for the Navier-Stokes equations. The symmetries of the coupled system obtained by expanding the dependent variables of the Navier-Stokes equations in the perturbation series with respect to a small parameter (viscosity) are used to derive approximate symmetries in the sense by Baikov et al.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - V N GREBENEV AU - M OBERLACK PY - 2007 DA - 2007/04 TI - Approximate Lie symmetries of the Navier-Stokes equations JO - Journal of Nonlinear Mathematical Physics SP - 157 EP - 163 VL - 14 IS - 2 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2007.14.2.1 DO - https://doi.org/10.2991/jnmp.2007.14.2.1 ID - GREBENEV2007 ER -